Approximation of positive operators by analytic vectors

Keywords: positive operator, approximation space, Bernstein-Jackson-type inequality
Published online: 2020-12-27


We give the estimates of approximation errors while approximating of a positive operator $A$ in a Banach space by analytic vectors. Our main results are formulated in the form of Bernstein and Jackson type inequalities with explicitly calculated constants. We consider the classes of invariant subspaces ${\mathcal E}_{q,p}^{\nu,\alpha}(A)$ of analytic vectors of $A$ and the special scale of approximation spaces $\mathcal {B}_{q,p,\tau}^{s,\alpha}(A)$ associated with the complex degrees of positive operator. The approximation spaces are determined by $E$-functional, that plays a similar role as the module of smoothness. We show that the approximation spaces can be considered as interpolation spaces generated by $K$-method of real interpolation. The constants in the Bernstein and Jackson type inequalities are expressed using the normalization factor.

Article metrics
PDF downloads: 249
Abstract views: 514
How to Cite
Dmytryshyn M. Approximation of Positive Operators by Analytic Vectors. Carpathian Math. Publ. 2020, 12 (2), 412-418.